# SDR 2011FA0000131

- Difficulty date: February 10, 2011
- Submitted: February 25, 2011
- Operation: General aviation
- Aircraft: N907CF
- Make and model: Cubcft CC18180
- Aircraft serial: CC180045
- Engine: Lyc O360C4P
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: AV109236
- Condition: Inoperative
- Location: Engine
- Part time: 83 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ACFT HAD FLOWN FOR 2+ HOURS IN THE MORNING.  AFTER LUNCH, PILOTS TOOK ACFT AGAIN AND ABOUT 30 MINUTES INTO THE FLIGHT, THE ENGINE STARTED TO RUN ROUGH.  CARB HEAT WAS APPLIED AND MADE NO DIFFERENCE TO ROUGHNESS.  PILOTS RETURNED TO BASE AND MX INSPECTED ACFT AND FOUND NOTHING OBVIOUS.  WHILE PERFORMING GROUND RUNS, MX FOUND THAT YOU COULD ONLY ADVANCE THE THROTTLE VERY, VERY SLOWLY OR THE ENGINE WOULD DIE.  WHILE RUNNING THE ENGINE RPM VARIED 200-300 RPM.  REPLACED CARBURETOR WITH A SERVICEABLE UNIT.  GROUND RUNS WERE GOOD.
